# SDR ABXA060301

- Difficulty date: November 3, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 48,414 hours, 36,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141T29223
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED ON STA 168 CANTED BULKHEAD AT FORWARD NOSE LANDING GEAR ATTACH POINT LEFT SIDE.  REPLACED FITTING IAW B767 SRM 51-40-02.
